# SDR UALA2013072305184

- Difficulty date: July 22, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,604 hours, 18,592 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

21 DEF OVERWING EXIT WINDOW HAS AIR LEAK NOISE AT BOTTOM OF WINDOW.  REPLACED DOOR SEAL.  OPS & LEAK CHECKED GOOD.
